# SDR REXA2013121002296

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 28,899 hours, 25,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S SMOKE GOGGLES BROKEN.  R & R OBSERVER`S SMOKE GOGGLES IAW 35-11-12.  REMOVED FROM MEL25-12-11 & DMR.
